# SDR DALA1142917008

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 42,371 hours, 5,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE WALK AROUND INSPECTION TWO EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT SEATS 10B AND 14B.  MAINTENANCE REPLACEDTHE LIGHT ASSEMBLY AND A BLOWN FUSE FOUND AT BATTERY PACK M33098.  OPERATION CHECKS NORMAL.
